×

On redefining a snap-back repeller. (English) Zbl 1077.37027

Author’s abstract: I correct a minor technical flaw in my original snap-back repeller theorem [J. Math. Anal. Appl. 63, 199–223 (1978; Zbl 0381.58004)], and then discuss some recent revisions proposed by other authors that would significantly weaken the theorem.

MSC:

37D45 Strange attractors, chaotic dynamics of systems with hyperbolic behavior
37C40 Smooth ergodic theory, invariant measures for smooth dynamical systems

Citations:

Zbl 0381.58004
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Marotto, F.R., Snap-back repellers imply chaos in rn, J math anal appl, 63, 1, 199-223, (1978) · Zbl 0381.58004
[2] Li, T.-Y.; Yorke, J., Period three implies chaos, Am math mon, 82, 985-992, (1975) · Zbl 0351.92021
[3] Marotto, F.R., Chaotic behavior in the Hénon mapping, Commun math phys, 68, 187-194, (1979) · Zbl 0414.58023
[4] Scarowsky, M.; Boyarsky, A., On n-dimensional piecewise-linear difference equations, Nonlinear anal theor meth appl, 4, 4, 715-731, (1980) · Zbl 0455.39002
[5] Walther, H.-O., Homoclinic solution and chaos in x′(t)=f(x(t−1)), Nonlinear anal theor meth appl, 5, 3, 775-778, (1981) · Zbl 0459.34040
[6] Rogers, T., Remarks on multiparameter mappings: controlled-parameter and threshold maps, Math biosci, 63, 57-69, (1983) · Zbl 0509.58032
[7] Morris, H.C.; Ryan, E.E.; Dodd, R.K., Snap-back repellers and chaos in a discrete population model with delayed recruitment, Nonlinear anal theor meth appl, 7, 6, 571-621, (1983) · Zbl 0558.92010
[8] Rogers, T.; Pounder, J.R., The evolution of crisis: bifurcation and demise of a snap-back repeller, Physica D, 13, 408-412, (1984) · Zbl 0585.58008
[9] Dohtani, A., Occurrence of chaos in higher-dimensional discrete-time systems, SIAM J appl math, 52, 6, 1707-1721, (1992) · Zbl 0774.93049
[10] Gardini, L.; Abraham, R.; Record, R.; Fournier-Prunaret, D., A double logistic map, Int J bifurcat chaos, 4, 1, 145-176, (1994) · Zbl 0870.58020
[11] Lupini, R.; Lenci, S.; Gardini, L., Bifurcations and multistability in a class of two-dimensional endomorphisms, Nonlinear anal theor meth appl, 28, 1, 61-85, (1997) · Zbl 0869.58040
[12] Abraham, R.; Gardini, L.; Mira, C., Chaos in discrete dynamical systems: a visual introduction in 2 dimensions, (1997), Springer-Verlag NY
[13] Chen, L.; Aihara, K., Chaos and asymptotical stability in a discrete-time neural network, Physica D, 104, 286-325, (1997) · Zbl 0889.68122
[14] Dobrynskiy, V.A., Generating chaos piecewise mappings of R2, Nonlinear anal theor meth appl, 31, 3/4, 455-458, (1998) · Zbl 0888.58025
[15] Hassan, S., Nonlinear difference equations: theory with application to social science models, (2003), Kluwer Dordrecht, The Netherlands
[16] Li, C.; Chen, G., An improved version of the marotto theorem, Chaos, solitons & fractals, 18, 69-77, (2003), Erratum: 20 (2004), p. 655 · Zbl 1135.37311
[17] Hirsch, M.; Smale, S., Differential equations, dynamical systems, and linear algebra, (1974), Academic Press NY, p. 278-281
[18] Smale, S., Differentiable dynamical systems, Bull am math soc, 73, 747-817, (1967) · Zbl 0202.55202
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.